It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 57 for lexapro shaky. (0.002 seconds)


... I'm on Lexapro as well. I've been taking it since May or so. ... (1 replies)
... I'm on my 3rd day of taking 20mg and I'm feeling very out of it and am visibly shaky and have a small appetite. I exercise almost every day which definitely helps me, but I've been having terrible insomnia and negative thoughts. ... (1 replies)
Lexapro Experience
Sep 15, 2008
... ut it was getting to the point where I could no longer function at my job or in any other aspects of life for that matter. So, I went to the doctor and got some Lexapro which he reccomended as being better for GAD than Paxil and with less side effects and an easier withdrawal and taper. ... (4 replies)

... I have had anxiety and panic attacks and depression for 2 years now. I've been on lexapro 5mg for 2 years and as silly as you get when you are feeling better and not experiencing panic attacks, only anxiety, i tapered off lexapro to taking about 2. ... (0 replies)
... I had the same thing happen with me, with Lexapro. I took it for a year and stopped, panic came back so I had to start again 3 months later. But it didn't help that second time, and it made things worse. I got worse anxiety and I started getting angry, and suicidal and I had to stop again. I wish I hadn't have stopped the first time, but I was gaining some pounds and thought I... (3 replies)
... tter and felt calmer. In fact slept too much. Went off of it after 8 weeks. I am now on week 2 of lexapro. 5mgs the first week and 10mg s the second week. I am shaky and am not sleeping more than 4 hours straight. I toss and turn the rest of the night. ... (6 replies)
... Which was really great. I learned A LOT more about my condition. I have been with the same Dr. Since July and am really getting frustrated. She started me out on Lexapro 10 mg after a few months up to 20 mg stating we may have to give this med more time to work and just 3 days ago she increased my Lexapro prescription to 30mg! ... (8 replies)
... Ok this is my third day on lexapro and so far I have no appetite... the slight hallucinations.. but i do get increasd anxiety only at night time though... I take it at 3pm everyday.. ... (4 replies)
... wer version of celexa. I was on celexa for 8 weeks and didn't gain any weight but I felt too sedated. Slept too well on it. Not so the lexapro. Feel a little shaky and don't have much of an appetite. Not sleeping well. Only starting week 2. Hope this works. ... (8 replies)
... When I wake up i feel a little shaky. Then I get the lump in my throat. I take the lexapro in the morning. On the other hand i do get some sedating effect from it although that seems to be wearing off. ... (4 replies)
Lexapro Withdrawl.
Feb 22, 2007
... I just stopped taking my lexapro 2 weeks ago, cold turkey. I know that's not a great thing to do, but it's really expensive, and I just told myself I can do it! ... (2 replies)
... nd depression for months now and the doctor has finally convinced him to try antidepressents. He tried Zoloft for a month and decided it made him too anxious and shaky but it helped the depression. ... (1 replies)
Shaky ??
Aug 22, 2005
... Hello.. well i'm sitting at home today, and I Just feel nervous for no apparent reason. Kind of revved up, and i'll get that jumpy feeling in my chest that happens if I watch a scary movie.. heh.. kind of sucks. Anyways, before I go out anywhere.. I get REAL shaky.. It's not from blood sugar levels or anything like that.. It's from my nerves.. I don't know what to do about... (1 replies)
... I started taking Lexapro a few days ago and I'm not sure if I'm experiencing really bad side effects or if I'm so crazy that I'm telling myself im feeling them? ... (7 replies)
... I was on regualr lexapro for years but went off due to pregnancy, I never had side effects. I just started 5mg of generic and feel anxious and shaky. I am on day 2. ... (4 replies)
... I was given a prescription for celexa last week. It is similiar to Lexapro. I took one pill and hours later felt TERRIABLE! I really did! It was so freaky, I was spacey, shaky, disoriented, my stomach hurt and got upset. I decided to not take anymore. Its just not worth it, plus I can't afford to gain weight. I gained 30 pounds in the last 3 years when I became hypothyroid and... (6 replies)
Lexapro...
Jan 16, 2007
... When I first started taking Lexapro, my anxiety did get worse for a little while as a side effect of the meds. My hands got very shaky and I felt really jittery at first; I constantly felt like I was on the edge of having a panic attack. Luckily, the side effects went away after a little while. I would encourage you to wait it out for another couple of weeks to see if the... (6 replies)
... nathan i have given up on all SSRI's. everyone i have taken i have had bad side effects to. the lexapro got rid of the night sweats and i had no bad side effects monday,tuesday and most of wednsday. ... (6 replies)
... tly with job stressors and the knowlege of having to move away from my family and friends I have gotten way out of hand. Can not concentrate, crying, withdrawn, shaky and not sleeping. My MD started me on Lexapro 10mg and Ativan .05 BID. Has anyone had good success with this combo of meds. I am off my rocker, or so I feel. ... (3 replies)
... Well this is day 4 into 10mg a day and I have slept more in the last few nights than I have in the last few weeks literally, not terrible bad cant stay awake sleep all day stuff, just good solid 9 hrs sleep at night, used to be id be up anxious or thinking easily till like 4,5,6am then waking up looking at the clock alot till at 830am. Now I am in bed by midnight sleeping... (3 replies)


Associated Tags: antidepressants, anxiety, lexapro, scared

Pages: 1 2 3

All times are GMT -7. The time now is 05:59 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!